I had Restalyne under eye filler injected via a cannula in May 2019 and have had sharp intermittent pain in my left cheek ever since. The cosmetic surgeon put me on steroids for a week after telling me it was just a bruise that helped but the pain turned to a constant dull ache and my GP put me on Gabapentin meds which are doing ok to mask the pain. Somedays are better than others. I have had an MRI which was fine and then went to see a Neurologist. I can eat, smile, touch my face without pain and was told I don’t have nerve damage. I don’t think I have Trigeminal Neuralgia but maybe the Atypical Trigeminal 2..Both DRs said the filler must have inflamed a nerve and to leave it in and hopefully the nerve should heal. It’s been 3 months and I still have pain and still on meds. Has anyone ever heard of this happening from under eye filler being injected? If so how was the issue resolved? Could this be an inflamed nerve? I am trying to connect with others that this has happened to.